# SDR 96ZZZM514

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 825.95
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT SIDE GUSSET CRACKED AT FWD SIDE OF FUSELAGE FRAME 825.95 SUB FLOOR.  REMOVED CRACKED GUSSET AS REQUIRED PER SRM 51-10-1.  FABRICATED NEW GUSSET 2024-T3 .090 5 INCH BY 4 INCH LOT NR 483-871 PO NR 93110393 AND SHIM 2024-T3 .125 2.5 INCH BY 2 INCH LOT NR 672-773 PO NR 9318078.  ALODINED AND PRIMED GUSSET AND SHIM AS PER SRM 51-10-2. INSTALLED NEW GUSSET AND SHIM AS PER SRM 51-30-2.
